IJPAM: Volume 85, No. 3 (2013)

THE LAPLACIAN ON AN AFFINE HOMOGENEOUS SPACE

Liangzhong Hu1, José João Rossetto2
1,2Department of Mathematics
Federal University of Paraná
C.P. 019081, Curitiba, PR, 81531-990, BRAZIL


Abstract. See the article.

Received: January 30, 2013

AMS Subject Classification: 22E65, 51P05, 81R10

Key Words and Phrases: Laplacian, affine homogeneous space, Weyl group, highest weight

Download paper from here.



DOI: 10.12732/ijpam.v85i3.8 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 3